# SDR AALA2020042439013

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 63,096 hours, 28,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: A1181030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY FLASHLIGHT AT FORWARD LEFT FLIGHT ATTENDANT JUMPSEAT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT RETAINING STRAP PER AMM 25-65-00.
